# SDR AALA201812109022

- Difficulty date: December 7, 2018
- Submitted: December 10, 2018
- Operation: Air carrier
- Aircraft: N9015D
- Make and model: Airbus A319-115
- Aircraft serial: 5327
- Aircraft time: 14,169 hours, 6,702 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 775219
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY POWER SUPPLY BATTERY AT THE LEFT EMERGENCY EXIT WAS FOUND DISCHARGED.  MAINTENANCE REPLACED THE BATTERY IAW AMM 31-51-38, AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
